Banner - Hide this banner





Author Topic: Cortisone&Hyalgan Shots Caused Extreme Worse Pain Both Knees  (Read 912 times)

0 Members and 1 Guest are viewing this topic.

Offline Francie

  • MICROgeek (<20 posts)
  • *
  • Posts: 1
  • Liked: 0
Cortisone&Hyalgan Shots Caused Extreme Worse Pain Both Knees
« on: January 19, 2006, 02:27:15 PM »
Have had problems both knees approx 6 yrs.Saw an OS that time, they recommended I wait as long as I could before surgery.   Last June, 2005,  OS took xray, says I need new knee implants.  Looking for even temporary solution other than HUGE surgery on both knees.  Can't move  to house with no stairs. Saw a rheumotologist who started me with cortisone shots to both knees, & then hyalgan shots to both knees for 5 weeks.  Now I am in such worse pain.  He recommended another session which I refused.  Has anyone else had this experience where the viscosupplemention shots made knees MORE painful?  If so, what is the explanation?  I understood that sometimes there is no relief, but to have both knees get WORSE?  Thanks.

Offline sarah81

  • Regular Poster
  • ***
  • Posts: 109
  • Liked: 0
Re: Cortisone&Hyalgan Shots Caused Extreme Worse Pain Both Knees
« Reply #1 on: January 19, 2006, 02:55:29 PM »
Hiya

I know someone who has had a number of cortisone shots - they were very helpful, although each time the effects wore off sooner than the last time...


Sarah

Offline Theresa66

  • MICROgeek (<20 posts)
  • *
  • Posts: 3
  • Liked: 0
Re: Cortisone&Hyalgan Shots Caused Extreme Worse Pain Both Knees
« Reply #2 on: July 23, 2007, 06:55:00 PM »
I had the same experience with these shots.  I had complete reconstruction of my left knee at 27 yrs old.  I did so much damage to my knee that I was told I would have pain for the rest of my life.  When I go in to see my surgeon/doctor his answer to the severe pain I'm still having (4 months post-op) is to jab a giant needle into my knee the first time and into the soft tissue surrounding the knee the second time.  Both times my knee got extremely worse immediately and that extreme pain SLOWLY wore off but never experienced any of this "relief" I was told of.  I've heard other people say they love these shots.  I have also heard many other people have the same if not worse experience that I had.  I can guarantee the next time I see him he WILL NOT jab a needle into my knee that already is screwed.  I have the luck of needing to go to work every day, luckily I have a good job that requires a lot of on my feet work but I also do some desk work as well so I ice my knee while I get to sit.   
I hope this has given you some answers! ??? :'(